Skip to Content
Mathematics
home > return to last page

James F. Lawrence

Professor

Office: Exploratory Hall, room 4204

Phone: (703) 993-1466

Fax: (703) 993-1491

E-mail:  lawrence@gmu.edu
Homepage:  http://math.gmu.edu/~lawrence

Education

  • Ph.D., 1975, University of Washington

  • B.S., 1972, Oklahoma State University

Research

  • Convexity and Combinatorics

Selected Publications

  • On the conjectured upper bounds for entries of mutation count matrices. (To appear in European Journal of Combinatorics.)

  • Trapezoidal and triangular distributions for Type B evaluation of standard uncertainty (with R. N. Kacker). Metrologia, 44 (2007), 117--127.

  • A counting problem in linear programming. In Perspectives in Operations Research - Papers in honor of Saul Gass' 80th birthday, ed. Alt, Fu, Golden; Springer (2006), 223--234.

  • Three rings of polyhedral simple functions. Journal of Research of the National Institute of Standards and Technology, 111 (2006), 127--134.

  • Characteristic polynomials, Ehrhart quasi-polynomials, and torus groups. J. of Number Theory, 17 (2006), 315-329

 

   
Department Home